# SDR 5APR577Y32

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 3,544 hours, 3,318 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,544 hours, 3,318 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759B
- Condition: Broken
- Location: Mlg Brake
- Part time: 1,602 hours
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK THE LT MAIN BRAKE OTBD BRAKE DISC WAS DISCOVERED BROKEN. R & R BRAKE ASSEMBLY IAW MM.
